Banner - Hide this banner





Author Topic: Knee Contractions Possibly Caused By Medication?  (Read 896 times)

0 Members and 1 Guest are viewing this topic.

Offline Nawtqt

  • MICROgeek (<20 posts)
  • *
  • Posts: 1
  • Liked: 0
Knee Contractions Possibly Caused By Medication?
« on: June 17, 2010, 05:37:39 PM »
Two years ago I was being treated with an antibioic for an infected 3rd degree burn on my right lower leg. Then, both of my knees locked into a sitting position. I have been told that the antibiotic may have caused my knees to lock. Could this be so?  :-\ They have been that way ever since because none of the doctors I saw would help me. I was in the hospital for 10 days, but their only concern seemed to be with the burn on my leg, which they healed. When I was released from the hospital I saw an orthopaedic surgeon who wanted to amputate both of my legs, which I felt was more of a scare tactic. Another doctor said all it would take to fix my legs was a "snip, snip" but he wouldn't do it. I saw a few more doctors about my knees, but nobody seemed interested enough to take me on as a patient and try to help me. I took PT without any success. So, here I am today still stuck in a wheelchair. I know someone out there knows how to unlock my knees so I can be independent again. Does anyone know who that might be in the Little Rock area? ???